Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have loose motion with slight fever and heart burn. Took ciprofloxacin. Anything serious?

Sir, I had loose motion for a week, i consulted a Doctor and he gave albendazole and some motion arresting tablets, and it stopped. after three days the loose motion started again and the Doctor gave me ciprofloxacin and tinidazole the next few days i had heavy heartburn ......i again went to the Doctor and he gave me pantocid. i m taking these medicine s for one these days i only had curdrice, banana, coolwater,....the heartburn has reduced but i have feeling of something there in my throat and stopping food...... swallowing foods like chappati is difficult........and i had light fever for couple of days........
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The combination of fever and loose stools suggests a febrile enteritis. Ciprofloxacine is good a good option, but if there fever is persisting and you got sore throat, its worth examining to check if you are not having a throat infection, which most of the time responds better to penicillines. Heart burn after taking drugs is common. The pantocid you tool was a good option. However, its would be advisable to try and eat something and avoid taking drugs on an empty stomach. A phhysician s reevaluation is important in your case to actually ascertain whether you have peptic ulcer disease or not, an throat infection or not and diagnose really the source of your fever.
Consulting your primary care physician for a reevaluation is a reasonable option.
Best regards,
Luchuo, MD.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor